Just say no…

Chemical Drug Extreme Intoxication

Police film guy high out of his mind on Butyrate. Hilarious and sad to watch at the same time.

Butyrate, depending on the dosage, leads to various negative changes in behavior and consciousness. Dependence appears from the first use in varying degrees, while it is easy to overdose on. Butyrate in small doses causes a condition similar to light alcohol intoxication: relaxation, light dizziness. In moderate doses butyrate causes mental instability, speech inconsistency and inadequate behavior.

In high doses, while user maintains consciousness – Butyrate disturbs the equilibrium, causes weakness, fatigue, nausea and vomiting. Butyrate leads to uncontrolled behavior, accompanied by memory lapses. That is, the person does not remember what they were doing and how they behaved. The situation becomes unmanageable when Butyrate is used with other stimulants.